Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child have fever. Have myoclonic seizure after hip surgery. No infection in blood and urine. What can it be?

my one year of child is having myoclonic seizures after open surgery of congenital hip dislocation and is presently on medication of levipil, topaz 25 mg, valprol syrup, lonazep .25 mg . He is having fever ffor the last two months . doctors has not yet diagnosed the reasons of fever. He has no blood, urine infection. Is it due to epileptic drugs

Rajiv nayan, Delhi
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Hi Rajiv Nayan,

Thank you for your query on Healthcare Magic.

The drugs which are the child receiving at present unlikely to cause a fever on and off of approximately a duration of 2 months.

The cause for his fever to be evaluated extensively with related blood and urine examination.

Even though there is an entity there such as drug fever in which the drugs may be the cause for fever but it is an exclusion of the diagnosis means after ruling out all infections and metabolic reasons for fever, then we can come to this type of problem.

I advise you to make a temperature chart of this child over a period and consult the doctor for the analysis of this pattern so that he can advise you further evaluation depending on his review and physical examination.

This type of fever is known as Pyrexia of unknown origin and requires some time to come to a conclusion.

So be in regular follow up with the pediatrician and if your still concerned go for a second opinion. Continue his medication as per the doctor prescription.

Hope I have answered your query.

Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor